Hail, Baldwin
- When
- April 25, 5:00 PM CST to 5:03 PM CST
- Where
- Baldwin County, Seminole
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.517, -87.483
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Apr 25, 2:28 PM CST, 2 hours 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 328 PM CDT TUE APR 25 2006 .SHORT TERM (TONIGHT AND WEDNESDAY)...UPPER LOW OVER THE WESTERN STATES WILL TONIGHT PASS SOUTH OF THE BASE OF...CONTRIBUTING TO THE CIRCULATION OF...AN UPPER LOW OVER THE GREAT LAKES. SAID INTENSIFYING SYSTEM WILL PULL SURFACE FRONT OVER THE CENTRAL PLAINS TO VICINITY OF THE FA BY SUNRISE WEDNESDAY. AT THAT POINT IT WILL STALL BRINGING LINGERING PRECIP THROUGH MUCH OF WEDNESDAY. MORE BELOW. 3500 J/KG CAPE AND 8200 FT WET BULB ZERO TELLING US HAIL IS NOT OUT OF THE QUESTION...IN FACT...MORE LIKELY THAN NOT. /77 && .LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...FRONT MOVING IN OVERNIGHT TUESDAY WILL STALL BRINGING CATEGORICAL PRECIP THROUGH MUCH OF WEDNESDAY. A DEFINED SHORTWAVE IS CALCULATED TO MOVE FROM THE TRANS PECOS REGION OF TEXAS AND TO PHASE WITH AN OPEN WAVE OVER THE MIDSOUTH WEDNESDAY. THIS WOULD FURTHER DEVELOP THE SURFACE WAVE ON THE FRONT AS IT MOVES INTO ALABAMA/MISSISSIPPI. THE WAVE WILL DEEPEN FURTHER AS IT MOVES INTO THE LOWER PIEDMONT. CONFIDENCE ON 12Z CYCLE POPS COMPUTATIONS REMAINS HIGH SO WILL MAINTAIN INCREASE OF POPS MORE OR LESS MONOTONICALLY WITH LATITUDE REACHING A LOCAL MAXIMUM OVER THE NORTHERN PORTION OF THE FORECAST AREA WEDNESDAY. THEN THINGS TAPER OFF TO THE EAST WEDNESDAY NIGHT FOLLOWING THE DEPARTING SURFACE LOW AS IT MOVES OFF EAST COAST OVER ONLSOW BAY. AFTER FRONT DRAGS THROUGH THE WIND WILL TURN WEST NEAR SURFACE AND THEN THINGS WILL DRY OUT IN DEEP LAYER THROUGH LATE WED. AS SAID BY MID SHIFT A 500 MB LOW WILL MOVE INTO THE SOUTHWEST AND BECOME ABSORBED BY A CANADIAN SYSTEM THAT MOVES INTO THE PLAINS SATURDAY. AS THE PLAINS SYSTEM DEEPENS IT WILL SLOW ITS EASTWARD MOVEMENT THROUGH MONDAY. AN ASSOCIATED SURFACE SYSTEM WILL MEANWHILE OCCLUDE OVER THE MID MISSISSIPPI VALLEY AND BRING A FRONT THROUGH THE FORECAST AREA SUNDAY NIGHT. CHANCE POPS RETURN TO THE FORECAST BY SATURDAY NIGHT AND CONTINUE UNTIL POPS TAPER OFF MONDAY. /77 && .MARINE...HIGH EAST OF MARINE FORECAST AREA WILL DRIFT EAST AS A TROUGH WITH AN ASSOCIATED COLD FRONT APPROACHES THE AREA ON WEDNESDAY. THUNDERSTORMS WILL STAY MOSTLY NORTH OF THE COAST ALONG THE SEA BREEZE PENDING EASTWARD MOVING VORT MAX AND H5 SHORT WAVE. EXPECT BETTER COVERAGE LATER TONIGHT AND WEDNESDAY AS LONG WAVE UPPER TROUGH MOVES EAST ACROSS THE AREA. ONSHORE WINDS WILL PICK UP A BIT IN ADVANCE OF THE SURFACE TROUGH BUT SHOULD STAY BELOW SMALL CRAFT ADVISORY LEVELS...UNTIL AFTER THE COLD FRONT WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. A HIGH BUILDS INTO THE SOUTHERN STATES THURSDAY THEN WINDS SHOULD DIMINISH BY THURSDAY AFTERNOON WHILE TURNING EAST AS THE HIGH MOVES OFF THE SOUTHEAST COAST. RETURN FLOW WILL BE BACK FOR THE START OF THE WEEKEND. SHOWERS AND THUNDERSTORMS WITH THE NEXT FRONT WILL BE MORE NUMEROUS CLOSER TO THE COAST DURING THE DAY WEDNESDAY. /11 && .FIRE WEATHER...MOIST AIR INFLUX WILL KEEP AFTERNOON RELATIVE HUMIDITY WELL ABOVE CRITICAL TODAY AND TOMORROW. A HIGH OVER THE NORTHERN GULF OF MEXICO WILL MOVE EAST AS A COLD FRONT STALLS NORTH OF THE COAST. THE FRONT WILL MOVE OFFSHORE WEDNESDAY NIGHT BRINGING WESTERLY WINDS IN ADVANCE OF IT DURING THE DAY WEDNESDAY. WIND WILL BECOME NORTHWEST OVERNIGHT AS THE FRONT PASSES. SURFACE HIGH WILL MOVE FROM THE SOUTHERN PLAINS TO THE EASTERN SEABOARD BY SATURDAY BRINGING SOUTH WINDS FOR THE WEEKEND. DRY CONDITIONS BEHIND THE FRONT ARE NOT CONSIDERED LOW ENOUGH TO WARRANT A FIRE WEATHER WATCH./77 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 81 55 79 / 40 60 10 0 PENSACOLA 69 81 57 80 / 40 60 20 0 DESTIN 71 80 61 77 / 20 60 30 0 EVERGREEN 67 79 56 77 / 40 70 20 0 WAYNESBORO 67 75 49 76 / 50 70 10 0 CAMDEN 67 78 55 76 / 50 80 20 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT TUE APR 25 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. A FEW MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT WILL QUICKLY SUBSIDE AFTER SUNSET AS INSTABILITY IS LOST AND WEAK UPPER SUPPORT CROSSES THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL CROSS THE AREA WEDNESDAY. WITH LIMITED INSTABILITY AND SHEAR...THERE WILL BE A LOW RISK OF SEVERE WEATHER THROUGH THE DAY. ANOTHER FRONT WILL CROSS THE AREA SUNDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 455 PM CDT TUE APR 25 2006 ALZ056>058-060-252300- COVINGTON-CONECUH-BUTLER-CRENSHAW- INCLUDING THE CITIES OF...EVERGREEN AND LUVERNE... 455 PM CDT TUE APR 25 2006 ...STRONG THUNDERSTORMS INCREASING IN INTENSITY ACROSS PORTIONS OF CONECUH AND BUTLER COUNTIES...MOVING EAST INTO COVINGTON AND CRENSHAW COUNTIES... AT 455 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM JUST NORTH OF EVERGREEN...TO GEORGIANA. THE STRONGEST OF THESE STORMS WAS LOCATED OVER OWASSA. THE THUNDERSTORMS ARE MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...GEORGIANA...MCKENZIE...BROOKS...PIGEON CREEK...AND DOZIER THROUGH 600 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 520 PM CDT TUE APR 25 2006 ALZ062-064-FLZ001>004-252315- UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...PENSACOLA... 520 PM CDT TUE APR 25 2006 ...A LINE OF STRONG THUNDERSTORMS IS MOVING EAST FROM THE MOBILE BAY AREA TOWARD THE WESTERN FLORIDA PANHANDLE... AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM DYAS TO ROBERTSDALE...MOVING EAST AT 25 MPH TOWARD THE BEULAH...BARRINEAU PARK...AND OAK GROVE AREAS. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The Mobile radar (KMOB), 75 km away, was scanning. The volume nearest the first event began at 22:58 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2006Every state in 2006This day in weather historyWarnings in Alabama, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501033.